American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Matija Kazalicki and Daniel Kohen. On a special case of Watkins' conjecture. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Siman Wong. Specialization of Galois groups and integral points on elliptic curves. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Filip Najman. Tamagawa Numbers of elliptic curves with $C_{13}$ torsion over quadratic fields. Proc. Amer. Math. Soc. 145 (2017) 3747-3753.
Abstract, references, and article information   
View Article: PDF

[4] Maarten Derickx and Andrew V. Sutherland. Torsion subgroups of elliptic curves over quintic and sextic number fields. Proc. Amer. Math. Soc. 145 (2017) 4233-4245.
Abstract, references, and article information   
View Article: PDF

[5] Yi Ouyang and Shenxing Zhang. Birch's lemma over global function fields. Proc. Amer. Math. Soc. 145 (2017) 577-584.
Abstract, references, and article information   
View Article: PDF

[6] Lenny Fukshansky, Pavel Guerzhoy and Florian Luca. On arithmetic lattices in the plane. Proc. Amer. Math. Soc. 145 (2017) 1453-1465.
Abstract, references, and article information   
View Article: PDF

[7] Aurélien Galateau. Small height in fields generated by singular moduli. Proc. Amer. Math. Soc. 144 (2016) 2771-2786.
Abstract, references, and article information   
View Article: PDF

[8] Robert A. Kucharczyk. On copies of the absolute Galois group in $\operatorname{Out}F_2$. Proc. Amer. Math. Soc. 144 (2016) 2351-2359.
Abstract, references, and article information   
View Article: PDF

[9] Soumya Das and Satadal Ganguly. A note on small gaps between nonzero Fourier coefficients of cusp forms. Proc. Amer. Math. Soc. 144 (2016) 2301-2305.
Abstract, references, and article information   
View Article: PDF

[10] Kathrin Bringmann, Michael H. Mertens and Ken Ono. $p$-adic properties of modular shifted convolution Dirichlet series. Proc. Amer. Math. Soc. 144 (2016) 1439-1451.
Abstract, references, and article information   
View Article: PDF

[11] Julio Brau and Nathan Jones. Elliptic curves with $2$-torsion contained in the $3$-torsion field. Proc. Amer. Math. Soc. 144 (2016) 925-936.
Abstract, references, and article information   
View Article: PDF

[12] Siman Wong. Torsion sections of Abelian fibrations. Proc. Amer. Math. Soc. 143 (2015) 4133-4141.
Abstract, references, and article information   
View Article: PDF

[13] Mirela Çiperiani and Ekin Ozman. Local to global trace questions and twists of genus one curves. Proc. Amer. Math. Soc. 143 (2015) 3815-3826. MR 3359573.
Abstract, references, and article information   
View Article: PDF

[14] King Fai Lai, Ignazio Longhi, Ki-Seng Tan and Fabien Trihan. An example of non-cotorsion Selmer group. Proc. Amer. Math. Soc. 143 (2015) 2355-2364.
Abstract, references, and article information   
View Article: PDF

[15] Jesse Silliman and Isabel Vogt. Powers in Lucas sequences via Galois representations. Proc. Amer. Math. Soc. 143 (2015) 1027-1041.
Abstract, references, and article information   
View Article: PDF

[16] Stefano Vigni. Heegner points and Jochnowitz congruences on Shimura curves. Proc. Amer. Math. Soc. 142 (2014) 4113-4126. MR 3266982.
Abstract, references, and article information   
View Article: PDF

[17] Masanobu Kaneko and Yuichi Sakai. The Ramanujan-Serre differential operators and certain elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 3421-3429.
Abstract, references, and article information   
View Article: PDF

[18] Hatice Şahinoğlu. On the independence of Heegner points on CM elliptic curves associated to distinct quadratic imaginary fields. Proc. Amer. Math. Soc. 141 (2013) 813-826.
Abstract, references, and article information   
View Article: PDF

[19] Bo-Hae Im. Concordant numbers within arithmetic progressions and elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 791-800.
Abstract, references, and article information   
View Article: PDF

[20] Vivek Pal; with an appendix by Amod Agashe. Periods of quadratic twists of elliptic curves. Proc. Amer. Math. Soc. 140 (2012) 1513-1525. MR 2869136.
Abstract, references, and article information   
View Article: PDF

[21] Francesco Pappalardi. On the exponent of the group of points of an elliptic curve over a finite field. Proc. Amer. Math. Soc. 139 (2011) 2337-2341. MR 2784798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Luis Dieulefait, Enrique González-Jiménez and Jorge Jiménez Urroz. On fields of definition of torsion points of elliptic curves with complex multiplication. Proc. Amer. Math. Soc. 139 (2011) 1961-1969. MR 2775372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] George Boxer and Peter Diao. 2-Selmer groups of quadratic twists of elliptic curves. Proc. Amer. Math. Soc. 138 (2010) 1969-1978. MR 2596031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kirsten Eisenträger and Graham Everest. Descent on elliptic curves and Hilbert's tenth problem. Proc. Amer. Math. Soc. 137 (2009) 1951-1959. MR 2480276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Frauke M. Bleher, Ted Chinburg and Jennifer Froelich. Capping groups and some cases of the Fontaine-Mazur conjecture. Proc. Amer. Math. Soc. 137 (2009) 1551-1560. MR 2470812.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Nathan Jones. A bound for the torsion conductor of a non-CM elliptic curve. Proc. Amer. Math. Soc. 137 (2009) 37-43. MR 2439422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Mehmet Haluk Sengün. The nonexistence of certain representations of the absolute Galois group of quadratic fields. Proc. Amer. Math. Soc. 137 (2009) 27-35. MR 2439421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Bo-Hae Im. The rank of elliptic curves with rational 2-torsion points over large fields. Proc. Amer. Math. Soc. 134 (2006) 1623-1630. MR 2204272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Siman Wong. Densities of quartic fields with even Galois groups. Proc. Amer. Math. Soc. 133 (2005) 2873-2881. MR 2159764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Graham Everest, Victor Miller and Nelson Stephens. Primes generated by elliptic curves. Proc. Amer. Math. Soc. 132 (2004) 955-963. MR 2045409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia